# SDR AALA201804039039

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 3,752 hours, 1,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 796852
- Part serial: 776149
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT TEST TO FAILED.   MAINTENANCE REPLACED THE POWER SUPPLY BATTERY 13WL IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
